# SDR CALA2019010600029

- Difficulty date: January 4, 2019
- Submitted: January 6, 2019
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 78,462 hours, 30,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5347112320200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT FR 69-70 SHEAR PLATE SUPPORT HAS CORROSION. REMOVED & REPLACED SHEAR PLATE SUPPORT LT FR69-70 IAW SRM 51-42-11 & 51-44-11.
